Alert archive / West Virginia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 102, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Oct 7, 2014, 10:41 PM EDT for Raleigh County, West Virginia. It was in force for 19 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2014, 10:41 PM EDT (02:41 UTC)
- Expired
- Oct 7, 2014, 11:00 PM EDT
- In force
- 19 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
County Raleigh County, WV
The radar
The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 10:45 PM EDT | TORNADO | 2 Se Josephine, WV | EF2 TORNADO NEAR ODD. ESTIMATED MAXIMUM WIND SPEED 125 MPH. MAXIMUM PATH WIDTH 150 YARDS . PATH LENGTH 3.22 MILES |
| Oct 7, 10:57 PM EDT | TSTM WND DMG | 10 Sw Shady Spring, WV | NUMEROUS TREES AND POWERLINES DOWN. OUTHOUSE TAKEN OUT. THERE WERE SEVERAL CALLERS TO THE 911 CENTER THAT REPORTED SEEING SOME SORT OF FUNNEL CLOUD. SEARCH FOR POSSIBLE INJURED PEOPLE UNDERWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 2.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 488 m²/s²
- 0-3 km storm-relative helicity
- 524 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
544
WUUS51 KRLX 080241
SVRRLX
WVC081-080300-
/O.NEW.KRLX.SV.W.0102.141008T0241Z-141008T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1041 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RALEIGH COUNTY IN WEST VIRGINIA...
* UNTIL 1100 PM EDT
* AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED
7 MILES SOUTHEAST OF COAL CITY...OR 9 MILES NORTH OF CAMP CREEK...
MOVING EAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GHENT.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 28 AND 36.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING
FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3754 8124 3766 8122 3770 8122 3771 8121
3769 8099 3763 8106 3760 8107 3758 8109
3759 8114 3757 8119 3753 8121
TIME...MOT...LOC 0241Z 278DEG 47KT 3761 8111
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 8:57 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Oct 7, 8:57 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 857 PM EDT TUE OCT 7 2014 .SYNOPSIS... STRONG DISTURBANCE WHIPS THROUGH THIS EVENING WITH WEAK COLD FRONT OVERNIGHT. HIGH PRESSURE WEDNESDAY. MOISTURE INCREASES AGAIN LATE THURSDAY IN FAST ZONAL FLOW. && .NEAR TERM /THROUGH WEDNESDAY/...MESOSCALE UPDATE AFTER COORDINATING WITH SPC AND SURROUNDING OFFICES...EXTENDED WATCH FOR COAL FIELDS AND ADDED TWO VA COUNTIES ALONG WITH WYOMING AND MCDOWELL. LET REMAINDER OF WATCH EXPIRE AS CONVECTION ALONG I64 IS ELEVATED ABOVE STABLE. HOWEVER...STILL CABAPLE OF HAIL. IN FACT JUST RECEIVED SOME 2.5 INCH ELONGATED HAIL HERE AT THE OFFICE. 800 PM UPDATE... ONGOING SVR WX ATTM... TRIMMED WATCH FOR MOST OF SE OH AND N WV. REMAINDER OF WATCH INTACT. MESO VORTEX THAT STRADDLED OH RIVER HAS ALMOST DEVELOPED INTO A MESO LOW OVER S PA/NE WV WITH A TAIL LIKE FEATURE EXTENDING SW INTO N KY. THIS HAS BEEN THE FOCUS FOR INCREASING CONVECTION PAST FEW HRS. INSTABILITY REMAINS LIMITED ALONG AND SOUTH OF THIS BOUNDARY. HOWEVER DYNAMICS REMAIN STRONG WITH LOW LEVEL JET ON THE ORDER OF 50 KTS IN PLACE ALONG WITH SPEED AND DIRECTIONAL SHEAR. ALSO HELICITY VALUES REMAIN RATHER BEEFY. AS SUCH...EXPECT ISOLATED TORNADO THREAT TO CONTINUE A FEW MORE HRS ALONG WITH HAIL...PRIMARILY OVER S WV AND SW VA. WILL BE COORDINATING WITH SURROUNDING OFFICES ABOUT POTENTIAL EXTENSION OF THE TORNADO WATCH IN TIME AND SPACE. MODELS ACTUALLY HAVE A REALLY GOOD HANDLE ON THINGS AND LEANED HEAVILY ON HRRR TO TRACK THIS THRU CWA THIS EVENING...EXITING SW VA BY 06Z. PREVIOUS DISCUSSION BELOW... LOW LEVEL FLOW INCREASING. VAD WINDS NEAR 1730Z AROUND 35 KNOTS AT 850 MBS AT RLX AND ILN. 850 MB JET MAX OF 50 TO 55 KNOTS WHIPS THROUGH AHEAD OF STRONG MID LEVEL DISTURBANCE. THE MID LEVEL AT 500 MB VORT MAXIMUM SWINGS THROUGH ABOUT 03Z ACROSS NRN WV. STRONG HELICITY IN THE 400 TO 500 RANGE IN THE FIRST 2 TO 3 KILOMETERS. IN THE LOW LEVELS WITH SOUTH WINDS VEERING. SO CELLS WILL LIKELY SHOW LOW LEVEL ROTATION. YET BUOYANCY IS LIMITED. KEEPING POPS IN THE 60 TO 80 PERCENT RANGE FOR LATE THIS AFTERNOON INTO EARLY EVENING. HAVE SURFACE FRONT PASSING 03Z TO 06Z...WITH CLEARING IN ITS WAKE. DID HOLD ONTO SOME LOWER CLOUDS. STILL THINKING WINDS SUFFICIENT TO PREVENT MUCH FOG AT DAWN...JUST A BIT IN THE DEEPER VALLEYS IN SRN WV S OF CRW. STILL PLEASANT DAY PICTURED ON WEDNESDAY. NO MAJOR CHANGES IN TEMPERATURES. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... BRIEF PERIOD OF DRIER WEATHER WEDNESDAY NIGHT INTO THURSDAY AS HIGH PRESSURE BRIEFLY BUILDS INTO THE REGION. ACTIVE WEATHER HOWEVER WILL RETURN LATER IN THE DAY THURSDAY...AS A FRONTAL BOUNDARY ASSOCIATED WITH LOW PRESSURE ACROSS THE SOUTHWEST U.S. MOVES NORTHEAST INTO THE REGION. THIS...ALONG WITH MULTIPLE WAVES OF LOW PRESSURE MOVING ALONG THE FRONT...WILL TRIGGER ROUNDS OF SHOWERS AND THUNDERSTORMS...WITH HEAVY RAIN POSSIBLE AT TIMES WITH ANY STORMS. THERE IS SOME UNCERTAINTY BETWEEN MODELS CONCERNING PLACEMENT OF FRONT/TRACK OF WAVES ACROSS THE AREA...BUT CONTINUED TO LEAN MORE TOWARDS THE ECMWF/HPC SOLUN...KEEPING HIGHER POPS ACROSS THE SOUTH. && .LONG TERM /SATURDAY THROUGH TUESDAY/... USED WPC THINKING WITH SOME MINOR TWEAKS. PERIOD WILL START WITH FRONT JUST TO OUR SOUTH. THIS FRONT WILL LIFT NORTH ACROSS THE REGION SUNDAY NIGHT INTO MONDAY...AS AN AREA OF LOW PRESSURE LIFTS INTO THE MID-MISSISSIPPI VALLEY. WPC TEMPS LOOKED GOOD AND WERE GENERALLY USED. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... STRONG MID LEVEL 500 MB DISTURBANCE WHIPS THROUGH 00Z TO 03Z WEDNESDAY/THIS EVENING. 850 MB FLOW JET MAX OF 50 TO 55 KNOTS AHEAD OF THIS FEATURE. VEERING OF LOW LEVEL WINDS WILL CAUSE SOME CONVECTIVE CELLS TO BE ROTATING. STILL EXPECTED WIDESPREAD FAST MOVING CONVECTION TO MOVE THRU S WV/SW VA THIS EVENING. WIDESPREAD CEILINGS 2 TO 3 THSD FT AND VSBY AOB 3 MILES IN ANY CONVECTION. SOME CEILINGS 1 TO 2 THSD FT LINGERING OVER MOUNTAINS IN WAKE OF THE COLD FRONT OVERNIGHT. OTHERWISE EXPECT DRIER AIR TO QUICKLY CHARGE OUR WAY WITH MAINLY SCATTERED CLOUDS 12Z TO 18Z. EXPECT LOW LEVEL FLOW TO BE SUFFICIENT ENOUGH TO PREVENT WIDESPREAD PREDAWN FOG. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: AREAL COVERAGE OF THE LOWER CLOUDS ALONG AND IN WAKE OF THE FRONT COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE WED 10/08/14 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY M M M H M M M H H H H M HTS CONSISTENCY H M M H H H H H H H M H BKW CONSISTENCY M M M M H H H H M M M H EKN CONSISTENCY M M H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY M H H H H H H M H H H H AFTER 00Z THURSDAY... IFR POSSIBLE IN SHOWERS THURSDAY NIGHT INTO FRIDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/KTB/SL NEAR TERM...KTB/30 SHORT TERM...JMV LONG TERM...KMC AVIATION...30
Hazardous weather outlook, Oct 7, 9:08 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 908 PM EDT TUE OCT 7 2014 KYZ101>103-OHZ066-067-075-076-083>087-WVZ006>011-014>020-027>032- 035>040-046-047-090115- GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON- MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS- TYLER-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 908 PM EDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ105-VAZ003-004-WVZ005-013-024>026-033-034-090115- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-LOGAN-BOONE- MCDOWELL-WYOMING- 908 PM EDT TUE OCT 7 2014 ...TORNADO WATCH 523 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 7, 9:17 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
917 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 2 E GALLUP 38.01N 82.59W
10/07/2014 E1.75 INCH LAWRENCE KY EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED ON KY 1690 NEAR THE MARTIN
COUNTY LINE.
&&
EVENT NUMBER RLX1401221
FBLocal storm report, Oct 7, 9:19 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
919 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 6 WSW CHARLESTON 38.32N 81.73W
10/07/2014 M2.50 INCH KANAWHA WV NWS OFFICE
ELONGATED 2.5 INCH HAIL MEASURED AT NWS OFFICE.
&&
EVENT NUMBER RLX1401222
FBSpecial weather statement, Oct 7, 9:49 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
949 PM EDT TUE OCT 7 2014
WVZ024-025-034-080230-
LOGAN WV-MINGO WV-WYOMING WV-
949 PM EDT TUE OCT 7 2014
...SPECIAL WEATHER STATEMENT FOR WYOMING...SOUTHEASTERN LOGAN AND
EASTERN MINGO COUNTIES UNTIL 1030 PM EDT...
AT 948 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF LOGAN...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR COAL MOUNTAIN AROUND 1000 PM...CLEAR FORK
AROUND 1010 PM...OCEANA AROUND 1020 PM AND PINEVILLE AROUND 1030 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3748 8145 3747 8153 3749 8155 3750 8161
3752 8161 3751 8163 3764 8198 3781 8190
3769 8138 3764 8135 3746 8144
12Local storm report, Oct 7, 9:51 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
951 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG HAMLIN 38.28N 82.10W
10/07/2014 LINCOLN WV BROADCAST MEDIA
LARGE PINE TREE UPROOTED. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER RLX1401223
NWSpecial weather statement, Oct 7, 10:08 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1008 PM EDT TUE OCT 7 2014
WVZ024-025-080300-
LOGAN WV-MINGO WV-
1008 PM EDT TUE OCT 7 2014
...SPECIAL WEATHER STATEMENT FOR SOUTHERN LOGAN AND SOUTHERN MINGO
COUNTIES UNTIL 1100 PM EDT...
AT 1007 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF WILLIAMSON...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR DELBARTON AROUND 1020 PM...PIE AROUND 1030
PM...SARAH ANN AROUND 1040 PM AND BRUNO AROUND 1050 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3760 8217 3762 8218 3762 8221 3765 8223
3768 8231 3778 8234 3781 8240 3779 8181
3768 8175 3766 8180 3760 8180 3760 8183
3756 8185
12Special weather statement, Oct 7, 10:29 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1029 PM EDT TUE OCT 7 2014
WVZ034-035-080300-
RALEIGH WV-WYOMING WV-
1029 PM EDT TUE OCT 7 2014
...SPECIAL WEATHER STATEMENT FOR EASTERN WYOMING AND SOUTHERN RALEIGH
COUNTIES UNTIL 1100 PM EDT...
AT 1027 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF PINEVILLE...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR JOSEPHINE AROUND 1040 PM AND GHENT AROUND
1050 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...THE WEST VIRGINIA
TURNPIKE BETWEEN MILE MARKERS 28 AND 36.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3755 8156 3773 8154 3770 8097 3763 8106
3760 8106 3760 8107 3758 8109 3759 8114
3757 8120 3754 8120 3751 8121
12The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:29 PM EDT | Severe Thunderstorm Warning | RLX | Mingo, Wayne | 46 min |
| Oct 7, 8:45 PM EDT | Special Weather Statement | RLX | Roane | 30 min |
| Oct 7, 8:46 PM EDT | Special Weather Statement | RLX | Fayette | 29 min |
| Oct 7, 8:51 PM EDT | Special Weather Statement | RLX | Kanawha | 24 min |
| Oct 7, 8:57 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 33 min |
| Oct 7, 9:12 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 33 min |
| Oct 7, 9:49 PM EDT | Special Weather Statement | RLX | Wyoming | 41 min |
| Oct 7, 10:08 PM EDT | Special Weather Statement | RLX | Mingo | 52 min |
| Oct 7, 10:29 PM EDT | Special Weather Statement | RLX | Wyoming | 31 min |
| Oct 7, 11:17 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Raleigh, Wyoming | 13 min |
| Oct 7, 11:25 PM EDT | Special Weather Statement | RLX | McDowell | 50 min |
| Oct 7, 11:31 PM EDT | Special Weather Statement | RLX | Wyoming | 29 min |
| Oct 7, 11:42 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 32 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.